On pseudocyclic association schemes

Mikhail Muzychuk, Ilya Ponomarenko

Research output: Contribution to journalArticlepeer-review

25 Scopus citations


The notion of a pseudocyclic association scheme is generalized to the non-commutativecase. It is proved that any pseudocyclic scheme the rank of which is much more than the valency is the scheme of a Frobenius group and is uniquely determined up to isomorphism by its intersection number array. An immediate corollary of this result is that any scheme of prime degree, valency k and rank at least k4 is schurian.

Original languageEnglish
Pages (from-to)1-25
Number of pages25
JournalArs Mathematica Contemporanea
Issue number1
StatePublished - 1 Jan 2012
Externally publishedYes


  • Association schemes
  • Frobenius groups
  • Pseudocyclic schemes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Algebra and Number Theory
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'On pseudocyclic association schemes'. Together they form a unique fingerprint.

Cite this